# SDR SWIA2021070759304

- Difficulty date: April 7, 2021
- Submitted: July 7, 2021
- Operation: Air carrier
- Aircraft: N612QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10042
- Aircraft time: 29,290 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge Fitting
- Condition: Gouged
- Location: Pax Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* FOUND A GOUGE ON FUSELAGE SIDE OF THE PAX DOOR HINGE LUG(AREA MARKED)     (C-CHECK RO 7/5/2021)    REPAIRED GOUGE ON FUSELAGE SIDE OF THE PAX DOOR HINGE LUG. BOMBARDIER REO 670-53-21-582 REV -F DATED 2017-08-02.  COMPLIED WITH SKYWEST TASK 51-900-1002-SKY.
